Originally Posted by Champers
Can I get this straight, did you wean yourself of the Zoloft or just completely stop? If you stopped just like that, perhaps that could explain the "plateau" which in fact may be a "bump". A case of trying to run before you could walk, maybe? I'm sure going to see someone who employs a cognitive approach might be all well and fine, but stopping meds straight away (unless you have nasty side effects) has "bad idea" written all over it.
weI stopped taking them but after like a week I called the doctor and told her, I can't take the medicine because I can't pay 125.00 dollars for a box of pills, and then she gave me two boxes that day and gave me directions to slowly get off the medicine.
I mean I did not have the crushing heroinwithdrawl like experience some people go through. I didn't feel bad or anything, I'm just feeling the same way I did as before I got into therapy and the pills. Wich basically means, nothing worked.